# SDR USAA2013020800032

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT WING NR 4 SPOILER HINGE PIN BETWEEN WS 9235 TO WS 9704 & BETWEEN WING RIB 12 TO 18.  REPLACED LEFT WING NR 4 SPOILER HINGE PIN BETWEEN WS 9235 TO WS 9704 & BETWEEN WING RIB 12 TO 18 IAW A321 AMM 27-64-44.
